Equilibrium Yield Curves
Monika Piazzesi and
Martin Schneider
A chapter in NBER Macroeconomics Annual 2006, Volume 21, 2007, pp 389-472 from National Bureau of Economic Research, Inc
JEL-codes: E0 E3 E4 G0 G12 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (131)
Downloads: (external link)
http://www.nber.org/chapters/c11182.pdf (application/pdf)
Related works:
Working Paper: Equilibrium Yield Curves (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberch:11182
Ordering information: This item can be ordered from
http://www.nber.org/chapters/c11182
Access Statistics for this chapter
More chapters in NBER Chapters from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().